BYRAM TOWNSHIP, NJ (Sussex County) – A 27-year-old man in Byram Township was revived by Narcan after overdosing twice in four hours on Sunday.
Police responded on July 14 to a report of CPR in progress at a Byram Township residence. When officers arrived, family members were performing chest compressions on the man, who was not breathing, police said.
Officers took over CPR and administered a dose of Naxolone, also known as Narcan, a drug used to reverse opiate overdoses, police said.
The man regained consciousness and was transported to a local hospital.
About four hours later, police responded back to the same address for a reported overdose, police said.
When officers arrived, they discovered the same man had overdosed again and family members administered Naxolone prior to their arrival, police said.
Officers provided medical care and the man was again transported to a local hospital.